# SDR DALA2018110606483

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 81,462 hours, 36,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Fod
- Location: Arming System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 4817968) L2 DOOR ARMING LEVER WILL NOT MOVE. REMOVED DEBRIS FROM FEET SLIDER ACTUATORS AND REPOSITIONED D RING AND ROPES. ARMED MULTIPLE TIMES AND WORKS NORMAL AND LIGHT OPS ALSO.
